Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("NECESSARY AND SUFFICIENT CONDITION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 5732

  • Page / 230

Export

Selection :

  • and

NEW RESULTS ON THE ABILITY OF LC NETWORKS TO REALIZE NATURAL FREQUENCIESSUSSMAN FORT SE.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 3; PP. 229-231; BIBL. 3 REF.Article

NECESSARY AND SUFFICIENT CONDITIONS FOR THE STABILITY OF A CLASS OF 2-D RECURSIVE DIGITAL FILTERSREDDY DR; REDDY PS; SWAMY MNS et al.1981; IEEE TRANS. ACOUST. SPEECH SIGNAL PROCESS.; ISSN 0096-3518; USA; DA. 1981; VOL. 29; NO 5; PP. 1099-1102; BIBL. 12 REF.Article

STABILITY THEORY FOR INHOMOGENEOUS COLLISION-FREE SELF-GRAVITATING STELLAR SYSTEMSSEBOLDT W.1981; ASTROPHYS. J.; ISSN 0004-637X; USA; DA. 1981; VOL. 243; NO 3; PART. 1; PP. 1013-1029; BIBL. 30 REF.Article

SUR UN THEOREME DE STABILITE POUR UN POTENTIEL HOMOGENELOSCO L.1982; CELESTIAL MECHANICS; ISSN 0008-8714; NLD; DA. 1982; VOL. 28; NO 1-2; PP. 63-68; ABS. ENG; BIBL. 7 REF.Conference Paper

INDUCTOR-CAPACITOR ONE-PORTS AND INVERSE EIGENVALUE PROBLEMSSUSSMAN FORT SE.1981; IEEE TRANS. CIRCUITS SYST.; ISSN 0098-4094; USA; DA. 1981; VOL. 28; NO 8; PP. 850-853; BIBL. 16 REF.Article

PROBABILITIES OF MODERATE DEVIATIONS IN A BANACH SPACEDEO CM; GUTTI JOGESH BABU.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 2; PP. 392-397; BIBL. 8 REF.Article

PASSIVE REALIZATION OF A CLASS OF TIME-VARYING NETWORKS HAVING A COMPATIBLE TRANSFORMBELAL AA; SHENOI BA.1980; I.E.E.E. TRANS. CIRCUITS SYST.; USA; DA. 1980; VOL. 27; NO 7; PP. 644-646; BIBL. 6 REF.Article

LINEAR TRANSFORMATIONS PRESERVING BEST LINEAR UNBIASED ESTIMATORS IN A GENERAL GAUSS-MARKOFF MODELBAKSALARY JK; KALA R.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 4; PP. 913-916; BIBL. 4 REF.Article

A NEW PROOF OF THE ZERO-ONE LAW FOR STABLE MEASURESSMOLENSKI W.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 83; NO 2; PP. 398-399; BIBL. 2 REF.Article

NOTWENDIG UND HINREICHENDES REALISIERUNGSKRITERIUM IN DER NICHTLINEAREN NETZWERKSYNTHESE = CRITERE NECESSAIRE ET SUFFISANT DE REALISATION, DANS LA SYNTHESE DES CIRCUITS ELECTRIQUES NON LINEAIRESSUSSE R; BISTE B.1978; WISSENSCH. Z. TECH. HOCHSCH. ILMENAU; DDR; DA. 1978; VOL. 24; NO 3; PP. 83-97; BIBL. 7 REF.Article

SOME NOTES ON THE SECOND-ORDER INTERPOLATION PROBLEM OF DIGITAL FILTERSINOUYE Y.1983; IEEE TRANSACTIONS ON ACOUSTICS, SPEECH, AND SIGNAL PROCESSING; ISSN 0096-3518; USA; DA. 1983; VOL. 31; NO 1; PART. 1; PP. 209-212; BIBL. 1 REF.Article

SOME RESULTS ON THE CLUSTER SET C((SN/AN)) AND THE LILDE ACOSTA A; KUELBS J.1983; ANNALS OF PROBABILITY; ISSN 0091-1798; USA; DA. 1983; VOL. 11; NO 1; PP. 102-122; BIBL. 16 REF.Article

INSTABILITE ABSOLUE DES SYSTEMES NON STATIONNAIRES NON LINEAIRES. IMOLCHANOV AP; PYATNITSKIJ ES.1982; AVTOM. TELEMEH.; ISSN 0005-2310; SUN; DA. 1982; NO 1; PP. 19-27; ABS. ENG; BIBL. 19 REF.Article

QUELQUES PROPRIETES DU GRADIENT DE LA EPSILON -APPROXIMATION D'UNE FONCTION CONVEXEPUPEJKO AT.1982; VESCI AKAD. NAVUK BSSR, SER. FIZ.-MAT. NAVUK; ISSN 0002-3574; BYS; DA. 1982; NO 1; PP. 13-17; ABS. ENG; BIBL. 12 REF.Article

NECESSARY AND SUFFICIENT CONDITIONS OF APPROXIMATE CONTROLLABILITY FOR GENERAL LINEAR RETARDED SYSTEMSMANITIUS A.1981; SIAM J. CONTROL OPTIM.; ISSN 0363-0129; USA; DA. 1981; VOL. 19; NO 4; PP. 516-532; BIBL. 27 REF.Article

RELATION OF THE BEST INVARIANT PREDICTOR AND THE BEST UNBIASED PREDICTOR IN LOCATION AND SCALE FAMILIESTAKADA Y.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 4; PP. 917-921; BIBL. 9 REF.Article

SUR L'APPROXIMATION DES MESURES DE PROBABILITES PAR DES COMBINAISONS CONVEXES DE MESURES DE PROCESSUS SPHERIQUEMENT INVARIANTSKOZIN IV.1981; MAT. ZAMET.; SUN; DA. 1981; VOL. 29; NO 4; PP. 623-631; BIBL. 8 REF.Article

A CONVERSE TO THE SPITZER-ROSEN THEOREMHALL P.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 4; PP. 633-641; BIBL. 11 REF.Article

FURTHER TO THE PRESERVATION OF CONTROLLABILITY UNDER SAMPLING = COMPLEMENT A LA PRESERVATION DE LA GOUVERNABILITE SOUS ECHANTILLONNAGEGIBSON JA; HA TT.1980; INTERNATION. J. CONTROL; GBR; DA. 1980; VOL. 31; NO 6; PP. 1013-1026; BIBL. 12 REF.Article

OBSERVABILITYFOR A CLASS OF NONLINEAR SYSTEMS = OBSERVABILITE POUR UNE CLASSE DE SYSTEMES NON LINEAIRESPRODIP SEN; CHIDAMBARA MR.1980; IEEE TRANS. AUTOMAT. CONTROL; ISSN 0018-9286; USA; DA. 1980; VOL. 25; NO 6; PP. 1236-1237; BIBL. 9 REF.Article

SUR LA CONVERGENCE DES DISTRIBUTIONS DES FONCTIONNELLES DE CHAMPS ALEATOIRES MESURABLESIVANOV AV.1980; UKRAIN. MAT. ZH.; UKR; DA. 1980; VOL. 32; NO 1; PP. 27-34; BIBL. 16 REF.Article

UEBER NOTWENDIGE UND HINREICHENDE BEDINGUNGEN FUER KONVERGENZGESCHWINDIGKEITSAUSSAGEN IM FALLE EINER STABILEN GRENZVERTEILUNG = SUR DES CONDITIONS NECESSAIRES ET SUFFISANTES POUR LE TAUX DE CONVERGENCE DANS LE CAS D'UNE DISTRIBUTION STABLECHRISTOPH G.1980; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1980; VOL. 54; NO 1; PP. 29-40; ABS. ENG; BIBL. 17 REF.Article

CONDITION FOR INJECTIVITY OF GLOBAL MAPS FOR TESSELLATION AUTOMATA.MARUOKA A; KIMURA M.1976; INFORM. AND CONTROL; U.S.A.; DA. 1976; VOL. 32; NO 2; PP. 158-162; BIBL. 5 REF.Article

STABILITE DES SYSTEMES LINEAIRES SUR UN INTERVALLE DE TEMPS FINIMATTHES B.1976; AVTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1976; VOL. 9; PP. 12-21; ABS. ANGL.; BIBL. 11 REF.Article

A NOTE ON R-RECURRENCE OF MARKOV CHAINS.KERSTING G.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 35; NO 4; PP. 355-358; BIBL. 5 REF.Article

  • Page / 230